# SDR CA121105027

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING THE ANNUAL CERTIFICATION OF THE ELT IAW CAR 571, APPENDIX G. THE PULSE REPITITION RATE OF THE UNIT WAS OK AT THE START OF THE TEST BUT DROPPED BEYOND SPECS BY THE END OF THE 3 MINUTES.  ELT REMOVED FROM SERVICE.
